# SDR DL76G992022

- Difficulty date: September 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light Control
- Condition: Failed
- Location: Cockpit
- Component: BDC5
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FIRST OFFICERS INSTRUMENT FLOOD LIGHT GAVE OFF STRONG BURNING ODOR.  TURNED OFF SWITCH AND SMELL CEASED.  FOUND FLOOD LIGHT CONTROL ON P7 PRODUCING BURNING SMELL.  REPLACED DIMMER.
